# SDR VNAA9810014

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: APS3D10001000A
- Condition: Failed
- Location: Lt Engine
- Part time: 73,403 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

A LEFT HAND PROPELLER LOW OIL PRESSURE WARNING MESSAGE ILLUMINATED, DURING THE TAXI PRIOR TO TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  PSA MAINTENANCE WAS DISPATCHED FROM PIT TO REPAIR THE AIRCRAFT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND PROPELLER OIL PRESSURE SWITCH, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-12.  OPERATIONAL CHECKS AND LEAK WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
